# SDR CKSA98113

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 540, 5.5 ABOVE UPPER CUSP AREA.  PLUGGED HOLES, FAB AND DRILLED ANGLE DOUBLER AND SHIM IAW COTNEY SKETCH NR D93-R14 AT FS 540 RT 5.5 ABOVE UPPER CUSP.  TREATED, PRIMED AND INSTALLED IAW COTNEY SKETCH NR D93-R14.  CORROSION TASK CARD NUMBER 573R-0551.  NON-ROUTINE NR 04876 TASK NR Y1297.
